# SDR VNAA20250716017

- Difficulty date: June 3, 2024
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15415
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: PL69053112022
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR AUPPOR RBL 12 BTWN FS 217 TO FS 230.  CRACK ON FLOOR BEAM BL 12 RH BTWN FS 217.00 TO FS 230.00 WAS REPAIRED PER REO 690-53-11-2022 REV. - -
